# SDR ORJA9997

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 24 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, SEAT MOUNTED 'E' PATH LIGHT WIRE BROKEN AT SIDEWALL CONNECTOR AT 24 DEF. REPAIRED WIRE AT SEAT 24 DEF 'E' PATH CONNECTOR LIGHT. OPS CHECKS GOOD.  (M)
